... routine, is this normal? should i be concerned. When i spoke to my doctor she didnt seem to be but everything ive read has said 1-2 pounds a week. i believe i lost 13 in 2 weeks
Ive been taking zoloft for 1 month now and have lost 20 pounds. nothing has changed in my daily?
Question posted by proud mommy1 on 1 April 2015
Last updated on 24 January 2022 by Jmrc89
I've been on sertraline 12.5 mg due to 25 mg being too hard for me. Going on 3 weeks now and I've lost 15 lbs zero appetite tired but can't sleep rolling anxiety weakness and doctor doesn't seem to be concerned just wants me to up my dose
I been on zoloft for 2 months I think now. I lost 15 lbs so far.
I am overweight. I have always wanted to lose weight but was too depressed to get out of bed to do anything. I was just laying their stuffing my face every chance I got!
On zoloft I got up after a month! Ran to the gym. Was able to fight cravings for the first time! Hired a personal trainer with the money I would normally spend on food. A month later after joining two gyms I dropped 15lbs!
Now I find myself fasting. I'm just not as hungry anymore. It's like I feel the signs of hunger, but I just don't feel like eating. For the last 4 days I been fasting 16 hours a day.
If it's working for you enjoy it!
I have been on zoloft for 4 months and have lost 18 lbs. After about 6 weeks on the zoloft my appetite decreased to practically nothing. I just don't want anything or it tastes different. I am happy with the weight loss and I eat once or twice a day, no more that a few bites here and there. My mind is in a much better place so I will deal with the loss of appetite. Heck I kinda like it!
Let you Doctor know about this, you may need to change.
Sometimes overeating, or constantly being hungry and nibbling, can be a symptom of depression. Was that one of your symptoms, and if so, do you find your self not doing it anymore? Were you overweight when you started the Zoloft? If your doctor is aware of this, and if you have seen her within the past week or so, and she is not concerned, it will probably level off. Keep your doctor posted on your progress. Keep track of your weight every couple days.
Let us know how it goes.
Unexplained weight loss is a side effect of it. Most people gain weight, but you can lose it too.
Tell your Dr about this asap.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.